# SDR SWAA2021060950075

- Difficulty date: February 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Lower Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L/H FAIRING FORMER HAS CHAFFING ON LOWER SURFACE BS 653-673 LBL 28 WL 140 / DAMAGED FAIRING FORMER WAS REMOVED AND WILL BE INSTALLED ON CARD# U276074. REF: SA-M 326; A1274906 ITEM 6. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-40-71-1A-1. REPAIR BY REPLACEMENT IAW SRM 51-10-02. RECEIVED NEW PART FROM STORES. REF: PO 787080. LOCATED; DRILLED AND INSTALLED NUT PLATES IAW SRM 51-40-05; SRM 51-40-08; SRM 51-40-02 AND DWG 149A7216. APPLIED TOP COAT IAW AMM 51-21-73
